Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure pills are making me sick

Premium Questions

Dr.  Ashok Kumar MD

med) then got home and bp was 112/80 . I am sick and TIRED of thinking about the high blood pressure ...I have realized thag i have a phobia of high blood pressure . And i think of it... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Lilit Baghdasaryan MD

. I feel ill if I bend over from my waste or if I make sudden movements or get into awkward positions ..., vauge upper chest discomfort and sick feeling in my throut and dissy head causing me to get down on... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.  Raju A.T MD

to accident and emergency due to my blood pressure being below normal. I was given an ECG and a full blood ... was dehydrated and sent home. Since then I have been having dizzy spells regular and feeling... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

is diabetic on pills and a low dose insulin once daily. He also has high blood pressure . When he seems ...My husband has been sick for three days. He has a fever ranging from 100.3 to 103.6.... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Raju A.T MD

, Like The Blood Pressure medicine Is Not Working Quite Enough !!! Makeing Me Have Headaches All Day !!! What Would You Add To It , Like Another Blood Pressure Pill , Enough To... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)

Public Forum Discussions

null MD

question is this, does he really need to be taking 3 blood pressure meds? One of the pills he takes makes ...My brother has high blood pressure and had a stroke at the beginning... View answer

Answered by : null (null)
Dr. Seikhoo Bishnoi MD

, and high blood pressure meds along with cholesteral pills. He said the adderall make him shaky and very edgy. He stopped it after a few days. Do you think it was a mix of the differerent... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Het Ram Bishnoi MD

. The doctor has prescribes blood pressure pills three times and each time they made me sick. He does ...I have documented my blood pressure for 20 years for 7 days each month.... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

, and my blood pressure is waay lower than normal and fluctuates low on a daily basis making me sick. can ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Harshita MD

I see my pcp every four months, never had a concern with my blood pressure, this afternoon happen to take my blood pressure at another doctor office, it went from 148, 158, 168, three different... View answer

Answered by : Dr. Harshita ( Ophthalmologist)

Mobile Questions and Answers

Dr. Grzegorz Stanko MD

Please check your blood pressure. High blood pressure gives such symptoms.

Dr.  Soumya MD

Please get blood pressure checked

Dr.    Mohammed Taher Ali MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use...